# SDR CALA2015091694366

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 67,746 hours, 18,334 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DECLARED AN EMERGENCY DUE TO SLAT DISAGREE LIGHT PRIOR TO LANDING.  RT SLAT TRANSMITTER FAULTED FROM BOTH FLAP SLAT UNIT.  FOUND TORQUE TUBE ASSEMBLY SHEARED.  FOUND PULLEY ASSEMBLY LESB DAMAGED.  REPLACED TORQUE TUBE & PULLEY, VERIFIED SLAT ZERO POSITION.
